EconPapers    
Economics at your fingertips  
 

Semiparametric qualitative response model estimation with unknown heteroscedasticity or instrumental variables

Arthur Lewbel ()

Journal of Econometrics, 2000, vol. 97, issue 1, 145-177

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (179) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(00)00015-4
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Semiparametric Qualitative Response Model Estimation with Unknown Heteroskedasticity or Instrumental Variables (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:97:y:2000:i:1:p:145-177

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-04-03
Handle: RePEc:eee:econom:v:97:y:2000:i:1:p:145-177